On the graphical solution of matrix games
*Stefan M. StefanovCorresponding authorstefm@swu.bgDepartment of InformaticsNeofit Rilski South-West UniversityBlagoevgrad, 2700, BulgariaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jul 2025
- Published Online:
- 26 May 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2427
- Pages:
- 1–11
Abstract
Keywords
Subject Classifications
References
[1] Hadnan Akyar, and Emrah Akyar, “A graphical method for solving interval matrix games”, Abstract and Applied Analysis, vol. 2011, 17 pages, Article ID 260490 (2011).
[2] S. Z. Alparslan Gök, R. Branzei, and S. Tijs, “Convex interval games”, Journal of Applied Mathematics and Decision Sciences, vol. 2009, pp. 1-14, Article ID 342089 (2009).
[3] I. Khan, A. Aggarwal, A. Mehra, and S. Chandra, “Solving matrix games with Atanassov’s I-fuzzy goals via indeterminacy resolution approach”, Journal of Information and Optimization Sciences, vol. 38, no. 2, pp. 259-287 (2017), DOI: 10.1080/02522667.2016.1164999.
[4] S. Kumar, D. S. N. Reddy, “Graphical solution of (n×m) matrix of a game theory”, European Journal of Operational Research, vol. 112, no. 2, pp. 467-471 (1999).
[5] John von Neumann, “Zur Theorie der Gesellschaftsspiele”, Mathematische Annalen, vol. 100, no. 1, pp. 295-320 (1928) (in German).
[6] John von Neumann, and Oskar Morgenstern, Theory of Games and Economic Behavior, 60-th anniversary ed., Princeton University Press, Princeton (2007).
[7] Peter Morris, Introduction to Game Theory, Springer-Verlag, New York–Berlin–Heidelberg (1994).
[8] S. M. Stefanov, Quantitaive Methods of Management, Heron Press, Sofia, (in Bulgarian) (2003).
[9] S. M. Stefanov, “Minimization of a convex linear-fractional separable function subject to a convex inequality constraint or linear equality constraint and bounds on the variables”, Applied Mathematics Research Express AMRX, vol. 2006, no. 4, pp. 1-24 (2006), Article ID 36581.
[10] S. M. Stefanov, “Solution of some convex separable resource allocation and production planning problems with bounds on the variables”, Journal of Interdisciplinary Mathematics, vol. 13, no. 5, pp. 541-569 (2010).
[11] S. M. Stefanov, “Well-posedness and primal-dual analysis of some convex separable optimization problems”, Advances in Operations Research, vol. 2013, pp. 1-10 (2013), Article ID 279030, DOI:10.1155/2013/279030.
[12] S. M. Stefanov, “On the application of iterative methods of nondifferentiable optimization to some problems of approximation theory”, Mathematical Problems in Engineering, vol. 2014, pp. 1-10, (2014), Article ID 165701.
[13] S. M. Stefanov, “Characterization of the optimal solution of the convex generalized nonlinear transportation problem”, Journal of Interdisciplinary Mathematics, vol. 22, no. 5, pp. 745-756 (2019).
[14] S. M. Stefanov, “Numerical solution of some systems of nonlinear algebraic equations”, Journal of Interdisciplinary Mathematics, vol. 24, no. 6, pp. 1545-1564 (2021).
[15] Stefan M. Stefanov, Separable Optimization: Theory and Methods, Springer, New York, Springer Optimization and Its Applications, vol. 177, 2021.
[16] S. M. Stefanov, “Numerical solution of systems of nonlinear equations defined by convex functions”, Journal of Interdisciplinary Mathematics, vol. 25, no. 4, pp. 951-962 (2022).
[17] Stefan M. Stefanov, “On the solution of two-person zero-sum matrix games”, Journal of Information and Optimization Sciences, vol. 45, no. 3, pp. 649-657 (2024).
[18] Stefan M. Stefanov, “Linear programming problems and matrix games”, Journal of Interdisciplinary Mathematics, vol. 27, no. 1, pp. 57-65 (2024).
[19] Yuanhua Wang, Fuad E. Alsaadi, Zheng Liu, Xiaomeng Wu, and Xiyu Liu, “Matrix expression of Shapley value in graphical cooperative games”, Mathematical Problems in Engineering, vol. 2020, pp. 1-8 (2020), Article ID 2045654.
[20] Jiuping Xu, and Liming Yao, “A class of two-person zero-sum matrix games with rough payoff”, International Journal of Mathematics and Mathematical Sciences, vol. 2010, pp. 1-22 (2010), Article ID 404792.




